On the asymptotic behavior of solutions of nonlinear differential equations of integer and also of non-integer order

Medved', Milan: On the asymptotic behavior of solutions of nonlinear differential equations of integer and also of non-integer order. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (9) 10. pp. 1-9. (2012)

[img] Cikk, tanulmány, mű
ejqtde_009_qtde_2012_010_001-009.pdf

Download (112kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 10
Page Range: pp. 1-9
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet - nemlineáris
Additional Information: Bibliogr.: p. 7-9.
Date Deposited: 2017. Jun. 13. 12:28
Last Modified: 2019. Sep. 13. 14:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/42770

Actions (login required)

View Item View Item